Doliprane Caps 1000mg - 8 capsules SANOFI

3400941534041
LOGO%20MEDICAMENT%20ENG.jpg Doliprane Caps 1000mg is medicine indicated in case of pain and / or fever such as headaches, flu, dental pain, body aches, painful periods.
This medicine contains paracetamol. Adults and adolescents> 50kg
Medicine not subject to a medical prescription.
Capacity
€1.98

  • Secure payment by CB or Paypal - VAT exempted for orders sent out the European Union. Secure payment by CB or Paypal - VAT exempted for orders sent out the European Union.
  • Order shipping within 24h.
Delivery from 8.50€ for European Union and UK.
Delivery from 7.95€ for USA, Canada, Australia and Switzerland. Order shipping within 24h. Delivery from 8.50€ for European Union and UK. Delivery from 7.95€ for USA, Canada, Australia and Switzerland.
  • Our customer service is available by phone +335 6164 5005 on monday from 1pm to 7pm, from tuesday to saturday from 9am to 7pm or by email : contact@euro-pharmas.com Our customer service is available by phone +335 6164 5005 on monday from 1pm to 7pm, from tuesday to saturday from 9am to 7pm or by email : contact@euro-pharmas.com

Doliprane Caps 1000mg is indicated in case of pain and fever.

The active substance of Doliprane Caps 1000mg is paracetamol.
Doliprane Caps 1000mg is a medicine indicated in case of pain and / or fever, for example in case of headaches, flu, dental pain, body aches, painful periods.

This presentation is reserved for adults and children from 50kg (from about 15 years): read carefully the leaflet, section "dosage".
For children weighing less than 50 kg (about 15 years), there are other paracetamol presentations: ask your doctor or pharmacist for advice.

Duration of the treatment :
No medical advice limited Doliprane Caps 1000mg is limited to 5 days of taking in case of pain and 3 days in case of fever.

Warning :
Each capsule of Doliprane Caps 1000mg contains 1g of paracetamol, do not take 2 capsules at a time.
Never take 2 capsules at a time.
It is generally not necessary to exceed 3 grams of paracetamol per day (3 capsules per day).
However, if you have more intense pain, and only on the advice of your doctor, the total dose can be increased up to 4 grams of paracetamol per day.
NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking into account all medicines containing paracetamol in their formula).
This presentation is reserved for adults and children from 50kg (from about 15 years): read carefully the leaflet, section "dosage".
For children weighing less than 50 kg (approximately 15 years), there are other presentations of paracetamol: ask your doctor or pharmacist for advice.

Duration of the treatment :
Without medical advice limited to 5 days in case of pain and 3 days in case of fever.

Warning :
Each capsule contains 1g of paracetamol, do not take 2 capsules at a time.
Do not exceed 3 g of paracetamol per day, ie 3 capsules per day maximum, without medical advice.
This medicine contains paracetamol. Do not combine with other medicines that contain it so as not to exceed the maximum total daily dose of paracetamol.

Method of administration :
Oral way.
The capsule is swallowed as is with a drink (water, milk, juice).
Read the instructions carefully before use: Notice.

Ingredients :
Paracetamol: 1000mg (1g) for one capsule.

Special warnings :
Read the instructions before use. Keep out of the sight and reach of children.

Special precautions for preservation :
Store at a temperature not exceeding 30°C.

Authorized drug N °: 3400941534041

3400941534041
25 Items

Specific References

EAN13
3400941534041

You might also like